We study second order nonlinear integro-differential equations in Hilbert spaces with weakly singular convolution kernels obtaining energy estimates for the solutions. Then, we show that solutions decay exponentially in the energy norm. Finally, we apply these results to a problem in viscoelasticity.

A stability result for a class of nonlinear integrodifferential  equations with $L^1$ kernels / Cannarsa, P; Sforza, Daniela. - In: APPLICATIONES MATHEMATICAE. - ISSN 1233-7234. - STAMPA. - 35:(2008), pp. 395-430.

A stability result for a class of nonlinear integrodifferential  equations with $L^1$ kernels

SFORZA, Daniela
2008

Abstract

We study second order nonlinear integro-differential equations in Hilbert spaces with weakly singular convolution kernels obtaining energy estimates for the solutions. Then, we show that solutions decay exponentially in the energy norm. Finally, we apply these results to a problem in viscoelasticity.
weakly singular kernels; energy estimates; viscoelasticity.
01 Pubblicazione su rivista::01a Articolo in rivista
A stability result for a class of nonlinear integrodifferential  equations with $L^1$ kernels / Cannarsa, P; Sforza, Daniela. - In: APPLICATIONES MATHEMATICAE. - ISSN 1233-7234. - STAMPA. - 35:(2008), pp. 395-430.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/74184
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact